# SDR ASAA2020021132160

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 28,697 hours, 9,233 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 15106
- Condition: Binding
- Location: Nr 1 Engine
- Part time: 28,695 hours, 9,231 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1 DURING ENGINE START, ENGINE REACHED N2 44% - N1 11%, THEN N1 AND N2 ROLLED BACK WITH EGT DROP JUST PRIOR TO STARTER CUTOUT. EGT BOX WAS FLASHING WHITE DURING EVENT. GROUNDED - YES. PERFORMED B737-900 FIM 80-05 TASK 801, NO EXCEEDANCES OF EGT. PERFORMED EEC BITE PROCEDURE REF FIM 73-00 TASK 801, NO MAINT MESSAGES. PERFORMED BLEED AIR CHECK VALVE INSPECTION REF B737-800 AMM 36-11-02, FOUND FLAPPER PLATES BINDING. REMOVED AND REPLACED BLEED AIR CHECK VALVE REF AMM 36-11-02, LEACK CHECK GOOD. PERFORMED 2 SUCCESSFUL ENGINE STARTS.
